Jump to content
CrazyBoards.org

Sync

Member
  • Content Count

    911
  • Joined

  • Last visited

5 Followers

About Sync

  • Rank
    Fall down seven times. Get up eight.

Profile Information

  • Gender
    female

Recent Profile Visitors

7,325 profile views
  1. What a ratfuck garbage day.

  2. I was gonna say mine didn't go away but come to think of it I haven't been very twitchy lately.
  3. Honestly that sounds like a good plan if you can. He really does sound completely useless. Maybe a different SSRI + bupropion would be the ticket, if sertraline is still messing you up. What dose are you on now, 50mg?
  4. Swellbutrin was the most dramatic improvement, esp with anhedonia. It's really the wellbutrin+zoloft combo that's the magic maker though
  5. I feel you. I always get frustrated with how long it takes to kick in. Like I wanna feel better now!
  6. I'd definitely give it more time before making any big changes or worrying too much about having to go super high. Sertraline can take 4-6 weeks for the main effect to take hold and bupropion 2-3 weeks. Since you've just restarted it's entirely possible you're just having weird startup effects that will go away, or they might get better on 50mg. I know I'm always a mess and a half during med changes.
  7. You came in, and said something extremely rude about someone's family member, and then had a tantrum when people took offense to the objectively offensive thing you said. People telling you you're being rude and you're wrong is not "bullying." If you're going to be a jerk to people on the internet, don't paint yourself as a victim when people take exception to your bad behavior. The backlash you've received in this thread is a direct, natural consequence of your own actions. Stop, reflect, and take responsibility for yourself. It's not anyone else's job to coddle you because being told you've done something wrong hurts your feelings. Even if what you said were true, it's not a helpful observation. CrazyRedhead did not ask for opinions on her niece's character. Calling the niece names won't help anyone lose weight, and certainly doesn't give OP any advice on how to deal with the situation with her sister.
  8. The wrong meds can suck and I can understand being afraid. The right meds are an absolute godsend, however. I haven't had that kind of extreme OCD freakout I described in a while thanks to the right meds. Keep at it! Go to your doctor, tell them about this, and don't give up hope. You'll get there.
  9. Yup, US of A. You're right, it is pretty common out here from what I can tell. One of my better friends is also on it. Maybe that good pharmacist could look into it more for you and maybe allay your fears a bit?
  10. From what you've said it doesn't sound to me like he put anything in your food. Take care is a pretty common thing for people to say in service positions - mostly just meant as a friendly goodbye. It means take care of yourself in general, not because anything bad is going to happen. I bet the 31 minutes thing was him responding to something like, a question about when his shift was over or when the next person's break was. I sometimes get really panicked about stuff kinda like this. It's important to remember that when you're super fixated on a fear, your mind can sometimes panic itself into feeling things that aren't actually coming from something external. I get OCD obsessions/compulsions about chemicals being in my eye, and I can sometimes talk myself into thinking my eye hurts or burns or something when really everything's fine. It sounds kind of like what you're experiencing here, with thinking the food smells off or that your throat is burning. So I don't think you were poisoned, but having this kind of episode is still a really awful experience and I'm sorry you're dealing with it. I think it's good you took your anxiolytic. Do you have a pdoc you can call? This sounds like something they should be aware of and should be able to help you with.
  11. lol, now this is starting to make me nervous. I know my very competent psychiatrist and all the various pharmacists when I've picked up scripts and such have been fine with it though. I dunno, man. I'm all about following dr's orders, but he doesn't seem to be clearly saying yes or no here.
  12. I take 100mg sertraline +150mg bupropion as soon as I wake up, and then another 100mg sertraline at lunchtime. Split dose on the sertraline because I get akathisia if I take more than 100mg at once. My doc is definitely very adamant that I need to take all pills as early as possible in the day to avoid insomnia. I'm glad you have a good pharmacist. They know more than pdocs about interactions and such most of the time.
  13. Oh, my pdoc did mention that anything psychoactive at all, like any sleep aids or weird herbs or anything needed to be run by her. Maybe if you ask a pharmacist they can give you info about it?
  14. I mostly just ask my pdoc any time I'm thinking of taking something new, anything over-the-counter or anything. It strikes me as real weird to say "be aware of drug interactions." That's his job, isn't it? How are you supposed to know about drug interactions? If he doesn't know, can't he consult his literature or a pharmacist or something? The big one is I'm not allowed to drink at all on bupropion because it increases seizure risk. But I think that's in place for bupropion by itself, too, so you probably already know that one.
  15. Oh yeah, for sure. I'd definitely talk to him about it first. I'd never recommend experimenting without psych say-so, way too many complicated interactions out there.
×
×
  • Create New...